Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Fever with heavy leg pains, thrombocytopenia along with malaria, on medicines, no improvement, kidney aching. Treatment?

I am having fever with heavy leg pains. Today my head is also paining very badly. I am taking Augmentin 650mg twice daily, and paracetmol thrice daily since it started. The fever is going down but its back with in four hours. And I am 40 years of age. Right now I am in malaysia since one month. Before coming here I had the same thing and the fever is very high when I was in India. I was admited and was treated for viral fever/ thrombocytopenia along with malaria and thrombocytopenia. At the time of admission my platelet count is 0000. Can you help me I have international travel insurance also. And one more thing I have my left kidney acheing now even though I am drinking a lot of water.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hi.u did not mention the duration of the fever and also that whether you completely recovered in india and the platelet count is also not correct as well as your platelet count at the completion of the treatment is not mentioned.

if you were completely cured in india and fever subsided completely and now if it has recurred, there could be a different cause for fever which needs to be investigated.heavy leg pains and headache can be associated with any kind of fever.

you also have left kidney aching, that may be indicative of a urinary tract infection which can produce similar kind of symptoms till the infection is cured.

get yourself an opinion of a physician and completely investigated so as to come to a definitive diagnosis and then appropriate treatment can be given.

hope i have helped you.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor